Chung Pang Mok 

Department of Mathematics, Purdue University

Office: Math 646


Phone: 765-4967548

I am an associate professor at the Mathematics Department of Purdue University. 


Research Interests


  1. On a theorem of Bertolini-Darmon about rationality of Stark-Heegner points over genus fields of real quadratic fields. Preprint (2017).
  2. The spectral side of stable local trace formula for real groups. Joint with Zhifeng Peng. Preprint (2017). 
  3. A weak form of beyond endoscopic decomposition for the stable trace formula for odd orthogonal groups. Science China Mathematics, 2017.
  4. On Teitelbaum type L-invariants of Hilbert modular forms attached to definite quaternions. Joint with Masataka Chida and Jeehoon Park. Journal of Number Theory, Volume 147 (2015).  
  5. Endoscopic classification of representation of quasi-split unitary groups. Memoirs of the American Mathematical Society, Volume 235 (2015), No. 1108.
  6. Overconvergent families of Siegel-Hilbert modular forms. Joint with Fucheng Tan. Canadian Journal of Mathematics, volume 67(4), 2015.  
  7. Galois representations attached to automorphic forms on GL(2) over CM fields. Compositio Mathematics, volume 150, issue 04, 2014. 
  8. L-invariant of the adjoint Galois representation of modular forms of finite slope. Journal of the London Mathematical Society, volume 86 (2012) No. 2.   
  9. Heegner points and p-adic L-functions for elliptic curves over certain totally real fields. Commentarii Mathematici Helvetici, volume 86, issue 4, 2011.  
  10. Special values of L-functions of elliptic curves over Q and their base change to real quadratic fields. Journal of Number Theory, Volume 130, issue 2, 2010. Corrigendum/Addendum.
  11. The exceptional zero conjecture for Hilbert modular forms. Compositio Mathematica, volume 145, issue 01, 2009. 
  12. Sato-Tate distribution for abelian varieties with real multiplication over function fields. Mathematical Research Letters, volume 14 (2007) No. 1.  


For the Spring semester of 2018, I am teaching Math 453, Elements of Algebra I. 

Other links